RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 780–785 (Mi dan8416)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Classes of Boolean functions that are invariant with respect to the identification of variables

Yu. V. Kuznetsov

Lomonosov Moscow State University

Full text: PDF file (638 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 10.06.1985

Citation: Yu. V. Kuznetsov, “Classes of Boolean functions that are invariant with respect to the identification of variables”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 780–785

Citation in format AMSBIB
\Bibitem{Kuz86}
\by Yu.~V.~Kuznetsov
\paper Classes of Boolean functions that are invariant with respect to
the identification of variables
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 780--785
\mathnet{http://mi.mathnet.ru/dan8416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863353}
\zmath{https://zbmath.org/?q=an:0622.06011}


Linking options:
  • http://mi.mathnet.ru/eng/dan8416
  • http://mi.mathnet.ru/eng/dan/v290/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Akulov, “Kriterii universalnoi razlozhimosti zamknutykh klassov bulevykh funktsii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:3 (2013), 2–24  mathnet
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019